# SDR GTIA2022062736498

- Difficulty date: June 27, 2022
- Submitted: June 27, 2022
- Operation: Air carrier
- Aircraft: N609NK
- Make and model: Airbus A320-232
- Aircraft serial: 4951
- Aircraft time: 38,409 hours, 17,551 cycles
- System (JASC): 2565 · Escape Slide
- Part: Megaphone
- Part number: A3061402
- Part serial: 32352
- Condition: Inoperative
- Location: Zone 900
- Part time: 5,552 hours, 2,475 cycles
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA REPORTS FWD MEGAPHONE INOP-R/R FWD MEGA PHONE IAW AMM 25-65-00. OPS CHECK NORMAL
